Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/2842
Título: A remark on divisibility of definable groups
Autor: Edmundo, Mário Jorge
Palavras-chave: Definable groups
O-minimal structures
Data: Nov-2005
Editora: WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Citação: Edmundo, Mário Jorge - A remark on divisibility of definable groups. "Mathematical Logic Quarterly" [Em linha]. ISSN 0942-5616 (Print) 1521-3870 (Online).Vol. 51, Nº 6 (2005), p. 1-7
Resumo: We show that if G is a definably compact, definably connected definable group defined in an arbitrary o-minimal structure, then G is divisible. Furthermore, if G is defined in an o-minimal expansion of a field, k ∈ ℕ and p_k: G → G is the definable map given by p_k(x) = x^k for all x ∈ G, then we have |(p_k)^{-1}(x)| ≥ k^r for all x ∈ G, where r > 0 is the maximal dimension of abelian definable subgroups of G.
Peer review: yes
URI: http://hdl.handle.net/10400.2/2842
ISSN: 1521-3870
0942-5616
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ddg.pdf116,56 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.